# SDR C77A381930

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N616CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 8,457 hours, 4,935 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 006081
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,793 hours, 3,976 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 13 REMAINS ON AFTER ACFT WAS POWERED DOWN.  CHARGED ELPU AND TESTED EMERGENCY LIGHTS IAW AMM 33-50-00 TEST GOOD ACFT OK FOR SERVICE.
